# SDR 99FDEA00011

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inop
- Location: Ac Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 180 AIR COND DOOR LIGHT CAME ON.  A/C REMAIN PRESS, RETURN TO MEM.  *S/D*  REMOVED AND REPLACED BOTH LEFT SIDE ACCESS DOOR SWITCH IAW MM 52-70-07.  REMOVED AND REPLACED RING TERMINAL, P1-1618 AND RE-TERMINATED WIRES IAW MM CHAPTER 20.  AIR COND DOOR LIGHT CK GOOD IAW MM 52-70-07.
